# SDR C2XA10CL091

- Difficulty date: June 15, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 19,797 hours, 10,526 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sleeve
- Part number: 56A002117
- Condition: Loose
- Location: Nr 2 Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2780 THE CREW REPORTED A PAC 2 VALVE FAILED CLOSED IN FLIGHT.  THE CREW DIVERTED INTO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE DUCT (SLEEVE) ON THE NR 2 PACK SYSTEM.  OPERATIONAL CHECKS WERE GOOD.
